# SDR 06FDEA04166

- Difficulty date: December 2, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727227
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB INTERIOR, STR 9 LT IS CRACKED AT RIB STA 110.4  REPAIRED PER FED EX EA 7-5530-100611.
